# SDR N6WA20162903

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 32,082 hours, 23,558 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING ON GND.  FOUND ELEC CONNECTOR A268P1 ON PAX DOOR HARNESS LOOSE.  TIGHTENED CONNECTOR PROPERLY, PERFORMED OPERATIONS CHECK OF PAX DOOR IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
